# SDR FDEA202207272019

- Difficulty date: July 27, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK WAS FOUND SEAT TRACK CORROSION AT FR14C~ FR17,Y-450   REPLACED THE SEAT TRACK WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001, PAGE.2
